# SDR F3LA2013020400830

- Difficulty date: January 31, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N923FR
- Make and model: Airbus A319-111
- Aircraft serial: 2019
- Aircraft time: 32,368 hours, 15,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY BATTERY PACK TESTED BAD.  R & R BATTERY PACK. OPS CHECKED GOOD IAW AMM 33-S1-38-400-002A.
